Citation: Name Taken. "I Was In Heaven: An Experience with Methaqualone (exp24492)". Erowid.org. Feb 7, 2004. erowid.org/exp/24492
I was home alone, looking for something to do. Since being home alone is very unusual for me, I usually do some sort of illicit substance. However, I was tapped out of every substance I usually have. I searched my brother's and sister's rooms, but, alas, I couldn't find anything. I searched my parentsí room and the kitchen for any pills. They both had Vicodin (my father also had Sonata and Valium), but I knew they would notice if I took any. I finally found some Quaaludes of my fathers (prescribed in 1983, one year before they were placed under Schedule I), and counted the ones he had left. He had the same number that he did a couple months before, so I decided he wouldn't notice if I took any. I took one at first, and kept the second one for a future date.
As soon as I took the first, I made a mixture of potassium chlorate and sugar, to make a neat reaction when burned. Once I lit it, it was quite entertaining, for it made about 2 roomfuls of smoke in my backyard. I wanted to have fun with some more explosives, so I went and got some fireworks. First, some Black Cats (nothing really impressive). They were very loud, due to an echoing effect, but I still proceeded with the next explosive, and M-800 (less than an M-80). Still, very un-impressive. Finally, I took a bottle rocket, and propped it on a boulder I was by. I aimed it at the neighbor's avocado grove, and lit it. FUN! I then decided that it could easily be found, because of its size, so I began a trek down the hill towards where it landed (about a 1/4 mile). I found it almost immediately, and started back up.
By now, the drug had kicked in. I started going back up the hill, but I couldn't really remember the proper way back up. I decided on a way, and it took about 10 minutes to get up. Coincidently, it was the WRONG way, and I had to walk over dead shrubs and shit to get back up the hill.
Now I was in my house, trying to get up the stairs. The effects at this point were like being drunk, without any nausea. I called my friend on the phone, and described to him how good I felt. At the time, it was the best I had ever felt in my entire life. My entire body was tingling, and all my muscles were more relaxed than they had ever been. I felt soooooooo good, and my friend recommended that I lie down on my bed and hug a pillow. NOW I felt better than I had ever felt. Since I had recently started to believe in God, we had a discussion about human existence, and Buddhist and Christian principles, and the meaning of life. Surprisingly, I was quite well spoken, and I made myself more clear on my beliefs than I ever had before. He 'got' everything I was saying, nothing was too muddled or too complex, and what I was saying just seemed 'right'.
At this time, my friend was high on weed, so I decided to let him go have fun with that, and our conversation ended. By know (about 2 hours after I took the first pill) I felt like the effects were wearing off, so I took the second pill without thinking. BIG mistake, because it turns out the effects actually last 6-10 hours. About 10 minutes later I started feeling reeeeaaaalllyy good. I was in heaven. I couldn't really feel ANY part of my body (I actually ran over my toe with my rolling chair, and I didn't notice till this morning), and I had a permi-smile. I couldn't walk, talk, or type (I was talking to my friend on AIM and I spelled Quaalude with an 8!). I couldn't find any keys on the keyboard, so I said fuck it and logged off. The effects at this point were a combination of weed, cocaine, alcohol, and heroin. I was VERY sedated, without nausea or paranoia (like weed and alcohol), I felt warm and tingly all over, and my mind was totally out of it (heroin), and my face was so numb I wouldn't be able to tell the difference between a punch and a kiss (cocaine, but without the stimulation).
About half an hour later, I was stumbling all over my house, when I realized that I felt nauseous. 2 Minutes later, I was REALLY nauseous. I got a bucket, and seriously felt like I was going to puke. I got the strength to drink some Pepto Bismol, and the nausea went away in about 10 minutes. I was so tired that I closed my eyes, and I wasn't even awake long enough to hear my mom, dad, brother, or sister came home. An hour or so later, some one came into my room and said, 'Are you sick?' I couldn't tell who it was, Mom, Dad, Brother, or Sister. About 10 seconds later I responded, 'Uhh...no...I did...', and I saw it was my sister. I don't remember what happened next, but I went right back to sleep, (this is about 6:30) and didn't wake up till about 6:00 this morning. I am still feeling some of the effects (my face nerves are not completely responsive), and nobody here has any clue that I was on Ludes.
I remember wishing that I had not taken that second pill, because as much as I tried, I could not overcome its effects, and the effects were just too strong for the first time. It would also help to have a person watch over me, so that I do not hurt myself. Being under the influence is like being a cripple while someone else is moving me. The body does what the mind tells it to, but it doesn't do it right.
P.S. When I woke up this morning, I had very little recollection of any details that happened the night before. I found books papers and random stuff strewn all around my room, and when I fed my dogs, I spilt the food all over the floor, and didn't clean it up.
P.P.S. Methaqualone caused me to have diarrhea.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.